Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 11, 2013, 11:55 AM CDT for Hickman County, Maury County, Williamson County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2013, 11:55 AM CDT (16:55 UTC)
- Expired
- Apr 11, 2013, 12:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Maury County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 61 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS54 KOHX 111655
SVROHX
TNC081-119-187-111730-
/O.NEW.KOHX.SV.W.0029.130411T1655Z-130411T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1155 AM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
NORTHERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1230 PM CDT
* AT 1155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 10 MILES
NORTH OF MOUNT PLEASANT...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FRANKLIN...SPRING HILL...PRIMM SPRINGS...SANTA FE...THOMPSONS
STATION...LEIPERS FORK AND NATCHEZ TRACE AT HIGHWAY 96...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
&&
LAT...LON 3573 8735 3603 8707 3602 8704 3600 8704
3599 8703 3605 8693 3586 8669 3559 8720
TIME...MOT...LOC 1655Z 228DEG 40KT 3572 8719
$$
SHAMBURGER3 follow-up statements
205
WWUS54 KOHX 111711
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 PM CDT THU APR 11 2013
TNC081-111721-
/O.CAN.KOHX.SV.W.0029.000000T0000Z-130411T1730Z/
HICKMAN TN-
1211 PM CDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HICKMAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3586 8669 3567 8707 3577 8723 3587 8721
3603 8707 3602 8705 3600 8704 3599 8703
3605 8693
TIME...MOT...LOC 1711Z 229DEG 37KT 3583 8704
$$
TNC119-187-111730-
/O.CON.KOHX.SV.W.0029.000000T0000Z-130411T1730Z/
WILLIAMSON TN-MAURY TN-
1211 PM CDT THU APR 11 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MAURY AND WILLIAMSON COUNTIES UNTIL 1230 PM CDT...
AT 1209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF SPRING HILL...OR 13 MILES NORTH OF
COLUMBIA...MOVING NORTHEAST AT 45 MPH.
IN ADDITION...AT 1152 AM PENNY SIZE HAIL WAS REPORTED IN
WILLIAMSPORT IN MAURY COUNTY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...SPRING HILL...THOMPSONS STATION...NATCHEZ TRACE AT
HIGHWAY 96...LEIPERS FORK AND SANTA FE.
LAT...LON 3586 8669 3567 8707 3577 8723 3587 8721
3603 8707 3602 8705 3600 8704 3599 8703
3605 8693
TIME...MOT...LOC 1711Z 229DEG 37KT 3583 8704
$$
SHAMBURGER713
WWUS54 KOHX 111717
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 PM CDT THU APR 11 2013
TNC119-111727-
/O.CAN.KOHX.SV.W.0029.000000T0000Z-130411T1730Z/
MAURY TN-
1217 PM CDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MAURY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3586 8669 3575 8691 3576 8694 3578 8693
3578 8701 3581 8711 3594 8715 3603 8707
3602 8705 3600 8704 3599 8703 3605 8693
TIME...MOT...LOC 1717Z 229DEG 37KT 3587 8698
$$
TNC187-111730-
/O.CON.KOHX.SV.W.0029.000000T0000Z-130411T1730Z/
WILLIAMSON TN-
1217 PM CDT THU APR 11 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WILLIAMSON COUNTY UNTIL 1230 PM CDT...
AT 1214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHWEST OF SPRING HILL...OR 11 MILES SOUTHWEST OF
FRANKLIN...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN...THOMPSONS STATION...NATCHEZ TRACE AT HIGHWAY 96 AND
LEIPERS FORK.
LAT...LON 3586 8669 3575 8691 3576 8694 3578 8693
3578 8701 3581 8711 3594 8715 3603 8707
3602 8705 3600 8704 3599 8703 3605 8693
TIME...MOT...LOC 1717Z 229DEG 37KT 3587 8698
$$
SHAMBURGER248
WWUS54 KOHX 111726
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT THU APR 11 2013
TNC187-111736-
/O.EXP.KOHX.SV.W.0029.000000T0000Z-130411T1730Z/
WILLIAMSON TN-
1226 PM CDT THU APR 11 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILLIAMSON COUNTY WILL
EXPIRE AT 1230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
LAT...LON 3586 8669 3575 8691 3576 8694 3578 8693
3578 8701 3581 8711 3594 8715 3603 8707
3602 8705 3600 8704 3599 8703 3605 8693
TIME...MOT...LOC 1726Z 229DEG 37KT 3593 8689
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:26 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 11, 10:26 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1026 AM CDT THU APR 11 2013 .MESOSCALE UPDATE...LINE OF NON-SEVERE CONVECTION CONTINUES TO MOVE DEEPER INTO MIDDLE TENNESSEE, WITH CELL MOVEMENT TOWARD THE NE AS THE LINE SHOWS VERY SLOW EASTWARD PROGRESSION. THE LATEST DISCUSSION FROM THE WEATHER PREDICTION CENTER SUGGESTS MORE ROBUST SURFACE-BASED CONVECTION BY MIDDAY, EVEN AS THE FLASH FLOOD POTENTIAL DECREASES DESPITE A STORM TOTAL QPF OF 1.5 TO 2 INCHES ACROSS MIDDLE TENNESSEE. LATEST LAPS SOUNDING FOR BNA SHOWS MODEST INSTABILITY AND WEAK LOW-LEVEL WIND SHEAR, ALTHOUGH PRECIPITABLE WATER IS UP TO 1.46 INCHES IN SPITE OF A DEEP MID- LEVEL DRY LAYER. THIS FITS WELL WITH THE CURRENT DAY 1 OUTLOOK FROM SPC, WITH THE BEST CHANCE FOR SEVERE STORMS OCCURRING EAST AND SOUTH OF NASHVILLE LATER IN THE DAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Apr 11, 5:13 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 513 AM CDT THU APR 11 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-121015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 513 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT BUT LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD
In the hours before
Special weather statement, Apr 11, 7:12 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 712 AM CDT THU APR 11 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111700- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 712 AM CDT THU APR 11 2013 ...SEVERE THUNDERSTORMS POSSIBLE TODAY IN MIDDLE TENNESSEE... AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WESTERN MIDDLE TENNESSEE PRODUCING LOCALLY HEAVY DOWNPOURS. A REGENERATION OF SHOWERS AND STORMS WILL TAKE PLACE OVER WESTERN MIDDLE TENNESSEE NEAR THE TENNESSEE RIVER LATER THIS MORNING IN THE FORM OF A LINE. THIS IS IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE THAT WILL BE SWINGING ACROSS THE LOWER MISSISSIPPI VALLEY DURING THE MORNING AND THEN UP INTO THE TENNESSEE VALLEY DURING THE DAY. BY 10 AM...A LINE OF SHOWERS AND STORMS...SOME POSSIBLY SEVERE WILL BEGIN REDEVELOPING OVER WESTERN MIDDLE TENNESSEE AND BEGIN MOVING SLOWLY EASTWARD. WITH INCREASED DAYTIME HEATING AND INSTABILITY...ALONG WITH THE APPROACHING UPPER LEVEL DISTURBANCE THE SEVERE THREAT WILL REMAIN ACROSS THE WEST HALF OF MIDDLE TENNESSEE THROUGH ABOUT 2 PM...BEFORE SHIFTING INTO EASTERN AREAS OF THE MID STATE DURING THE MID AFTERNOON...AND CONTINUING THROUGH ABOUT 7 PM...BEFORE EXITING THE PLATEAU. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL BUT ISOLATED TORNADOES ARE POSSIBLE. ALSO...LOCALIZED RAINFALL IN EXCESS OF TWO INCHES IS LIKELY. FOR THE FIRST THREE MONTHS OF THIS YEAR THERE HAVE BEEN 27 TORNADOES IN TENNESSEE WITH NO FATALITIES. LAST YEAR FOR THE SAME TIME PERIOD WE ALSO HAD 27 TORNADOES BUT WITH 3 FATALITIES. APRIL IS THE PEAK MONTH FOR SEVERE WEATHER ACROSS MIDDLE TENNESSEE. PREPARE FOR POTENTIAL SEVERE WEATHER BY MONITORING THE LATEST FORECASTS AND CHECKING BATTERIES IN YOUR NOAA WEATHER RADIO. STAY TUNED TO LOCAL MEDIA AND WEATHER.GOV FOR THE LATEST INFORMATION ON THIS POTENTIAL SEVERE WEATHER SITUATION. BOYD 01
Special weather statement, Apr 11, 9:33 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 AM CDT THU APR 11 2013
TNZ056>058-111500-
HICKMAN-LEWIS-PERRY-
933 AM CDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND PERRY
COUNTIES...
AT 930 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LINDEN...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LINDEN...PLEASANTVILLE...
LOBELVILLE AND CENTERVILLE.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3559 8798 3595 8760 3595 8756 3596 8755
3575 8730 3548 8779 3549 8780 3547 8783
SHAMBURGERSpecial weather statement, Apr 11, 10:19 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1019 AM CDT THU APR 11 2013
TNZ025-057-059-111545-
DICKSON-HICKMAN-WILLIAMSON-
1019 AM CDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HICKMAN AND WESTERN
WILLIAMSON COUNTIES...
AT 1015 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CENTERVILLE...MOVING NORTHEAST AT
35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE CENTERVILLE...PINEWOOD...
NUNNELLY...LYLES...BON AQUA AND BURNS.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3621 8735 3606 8720 3593 8704 3569 8749
3585 8764 3597 8753
SHAMBURGERSpecial weather statement, Apr 11, 10:42 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 AM CDT THU APR 11 2013
TNZ007-025>027-111630-
CHEATHAM-DAVIDSON-DICKSON-ROBERTSON-
1042 AM CDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON AND
ROBERTSON COUNTIES...
AT 1039 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BURNS...MOVING NORTHEAST AT 45
MPH.
SOME LOCATIONS IN THE PATH INCLUDE CHARLOTTE...BURNS...WHITE BLUFF...
ASHLAND CITY...BEAMAN PARK...PLEASANT VIEW...JOELTON...RIDGETOP AND
GREENBRIER.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3640 8675 3629 8671 3604 8717 3605 8718
3602 8719 3597 8728 3613 8744 3640 8722
3640 8718 3643 8718 3642 8715 3644 8715
3646 8712 3646 8713 3659 8702
SHAMBURGERSpecial weather statement, Apr 11, 11:00 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1100 AM CDT THU APR 11 2013 TNZ058-093-094-111630- LAWRENCE-LEWIS-WAYNE- 1100 AM CDT THU APR 11 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...LEWIS AND WAYNE COUNTIES... AT 1055 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR COLLINWOOD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS IN THE PATH INCLUDE COLLINWOOD...WAYNESBORO AND HOHENWALD. PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3525 8791 3565 8758 3543 8727 3513 8774 SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:33 AM CDT | Special Weather Statement | OHX | Hickman, Perry | 27 min |
| Apr 11, 10:19 AM CDT | Special Weather Statement | OHX | Dickson, Hickman | 26 min |
| Apr 11, 10:42 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 48 min |
| Apr 11, 11:00 AM CDT | Special Weather Statement | OHX | Lewis, Wayne | 30 min |
| Apr 11, 11:24 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury | 36 min |
| Apr 11, 12:31 PM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Apr 11, 2:51 PM CDT | Special Weather Statement | OHX | Clay, Smith | 39 min |
| Apr 11, 3:03 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith | 42 min |
| Apr 11, 3:19 PM CDT | Special Weather Statement | OHX | Rutherford | 26 min |
| Apr 11, 4:35 PM CDT | Special Weather Statement | OHX | Pickett | 25 min |
| Apr 11, 4:59 PM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.